# SDR FDEA201311262870

- Difficulty date: November 26, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 69,952 hours, 12,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STATION 1310 LONGERON 26 RT, R3 DOOR AFT JAMB LOWER WEB FOUND CRACKED.
